# SDR AALA202506059286

- Difficulty date: June 4, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N314RH
- Make and model: Boeing 737-8
- Aircraft serial: 44455
- Aircraft time: 16,438 hours, 6,196 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: GIRT BAR IS BEING RESTRICTED AND WILL NOT SEAT IN THE ARMED POSITION. REMOVED SLIDE AND COVER ASSEMBLY, CORRECTED FAULT AND REINSTALL GIRT BAR AND SLIDE. PER JC 09L20025004.
